# SDR CALA9800473

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10045
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE EICAS GEAR DISAGREE AND GEAR AMBER LIGHT ILLUMINATED AFTER GEAR RETRACTION WITH GEAR HANDLE IN THE UP POSITION.  MOVING THE GEAR HANDLE TO THE OFF POSITION REMOVED BOTH WARNINGS.  NOSE GEAR RETRACTION SEEMED LONGER THAN NORMAL.  THE FLIGHT CONTINUED TO EWR WITHOUT FURTHER PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR RETRACT ACTUATOR IAW MM 32-34-01.  AN ADJUSTMENT/TEST OF THE NOSE GEAR WAS PERFORMED IAW MM 32-34-00.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
